# SDR R7MR32938

- Difficulty date: July 1, 2000
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N118LF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7137
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 430150601
- Part serial: 1786
- Condition: Leaking
- Location: Nr 2 Bearing
- Part time: 976 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING BEYOND SERVICEABLE LIIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
